# SDR SWIA200414242

- Difficulty date: December 12, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 10,756 hours, 8,443 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FO'S STAB TRIM SWITCH INOPERATIVE.  REMOVED AND REPLACED FO'S STAB TRIM SWITCH IAW MM 27-41-05, OPERATIONAL CHECK GOOD.
